# SDR 2006UALA00658

- Difficulty date: April 9, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 30,068 hours, 11,434 cycles
- Engine: Iae V2522A5
- Engine time: 36,954 hours, 13,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE FIRE ON TAKEOFF ROLL WITH LOUD BOOM HEARD ON POWER UP.  HPC R3 BLADE CRACKED NEAR THE BASE OF THE BLADE.  REPLACED ENGINE AND BLADE.
